# SDR SWAA2018080924154

- Difficulty date: July 25, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW AFT CARGO DOOR SCUFF PLATE CORRODED BETWEEN BS 797 TO BS 839.  REPAIRED SKIN IAW SRM AND EA.
